# SDR DXTA2011012704434

- Difficulty date: January 24, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 8,254 hours, 4,021 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG EXHAUST & FUEL ODOR PREVALENT IN CABIN UPON DESCENT.  ODOR WAS VERY STRONG AND WAS FIRST NOTICED ON DESCENT THROUGHOUT APPROXIMATELY 10,000FT.  R & R WATER SEPARATOR BAGS . PERFORMED OPS AND LEAK CHECKS WITH NO DEFECTS OR ODORS NOTED.  ALL WORK DONE IAW CMP 'S.
